# SDR AALA20150606001

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 69,960 hours, 36,614 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 20D IS INOPERATIVE.  FOUND BROKEN WIRE AT SEAT 20D.  REPAIRED WIRE IAW AMM 20-10-03.  SYS CHECKED NORMAL.
